Jump to content
CrazyBoards.org

Recommended Posts

So my pdoc said that saphris was really weight neutral...that was back in november and i've gained 40 pounds since then. My question is, has anyone else on saphris experienced weight gain, and if so has diet and exercise helped to take it off? I've been exercising everyday since december and haven't seen any of it come off...

Link to comment
Share on other sites

Common asenapine side effects in the 40-week extension trial were sedation, insomnia, and dizziness, and 31% reported clinically significant weight gain, compared with 55% reporting clinically significant weight gain with olanzapine.

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3140314/

Looks like quite a few had significant weight gain.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...